Jump to the main content block

Hung-Jen Chiang-Hsieh

Hung-Jen Chiang-Hsieh

office: Room 413

Phone: (05)2720411#66100

Fax: (05)2720497

Email:  hchiang@ccu.edu.tw / mathccu@gmail.com

Specialized Areas

  • Algebraic Geometry
  • Commutative Rings and Algebras


Degree Institution

  • Ph.D. in Mathematics, Purdue University


  • Associate Professor



Journal Articles

  1. Chiang-Hsieh, Hung-Jen; Lee, Pei-Feng; Wang, Hsin-Ju (2013, Jan). On the line graphs associated to the zero-divisor graphs of commutative rings. Houston Journal of Mathematics, Vol. 39. No.1 pp.61-72. 
  2. *Hung-Jen Chiang-Hsieh, Pei-Feng Lee, Hsin-Ju Wang (2010, Dec). The embedding of line graphs associated to the zero-divisor graphs of commutative rings. Israel Journal of Mathematics, 180, P.193-P.222. (SCI). NSC 98-2115-M194-009-MY2.
  3. Chiang-Hsieh, Hung-Jen (2010, Apr). Some Arithmetic Properties of Matroidal Ideals. Communication in Algebra, V.38, P.944-P.952. (SCI). NSC 97-2119-M-194-008.
  4. Chiang-Hsieh, Hung-Jen (2010, Jan). Commutative rings with toroidal zero-divisor graphs. Houston Journal of Mathematics, 36, P.1-P.31. (SCI)
  5. Chiang-Hsieh, Hung-Jen (2008). Classification of rings with projective zero-divisor graphs. J. Algebra 319, no. 7, 2789–2802.
  6. Chiang-Hsieh, Hung-Jen; Yang (2007). Yifan Determination of Hauptmoduls and construction of abelian extensions of quadratic number fields. Canad. Math. Bull. 50, no. 3, 334–346.
  7. Chiang-Hsieh, Hung-Jen; Lipman, Joseph(2006). A numerical criterion for simultaneous normalization. Duke Math. J. 133, no. 2, 347–390.

Click Num: